- This topic has 0 replies, 1 voice, and was last updated 4 years, 8 months ago by Anonymous.
- May 8, 2016 at 11:52 pm#39239AnonymousInactive
Hi all. A few things:
1) Two months ago I was just a regular guy and maybe I drank too much and would someday cool it, but never really tried to stop. After all, it wasn’t a serious problem b/c I had (and still have) a great job that I’m good at, have not harmed anyone or relationships from drinking, had a few glasses of wine most (but not all) nights (and never in the day). In short, I was not what I would have considered to be an alcoholic. After all, alcoholics live under bridges and drink all day, right? Well, getting blood tests back saying my liver enzymes were high :scared: snapped me out of denial, and forced me to take stock of my life and recognize that I have a problem. The day I got my lab tests, I poured out all the drinks in the fridge and to my surprise I haven’t wanted a drink since. Subsequent tests indicate enzymes are getting back to normal, not all the way yet. Doc says he expects full recovery of the liver.:c031: Now I’m trying to figure out how to explain to family (I’m single, and my parents and siblings are scattered around the country).
2) In the past two months, 12 Step National Meetings has been a real lifeline to me, so I would like to say a deep and sincere thank you to all the people on here who are kind and supportive for all the people who wander in here a bit lost and scared. Even though I’ve been more of a lurker than a poster, your support has been beyond words and has picked me up when I’ve been down.:You_Rock_
3) I am not soliciting medical advice (I mean who would listen to the internet for personalized medical issues – no offense). Since I quit, I have actually felt physically worse on a day-to-day basis than when I was drinking. I’m not talking about the more acute symptoms of withdrawal (in my case, mostly nausea and insonmia from ~day 4 to day 7). These days, I just feel kind of sore, tired, slightly nauseous and have headaches. Could this be an extended form of withdrawal? Has anybody gone through anything similar? Next appt with doc is in a couple of weeks, just curious if others had similar issues.
- You must be logged in to reply to this topic.